MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755K PUMP 630G 3ML BK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755K PUMP 630G 3ML BK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1755K
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that her daughter was hospitalized due to high blood glucose on (b)(6) 2019 with blood glucose of 496 mg/dl.The customer's current blood glucose was 163 mg/dl.Customer was first admitted to a local clinic and because they did not had all the equipment they moved her to a local hospital and because blood glucose stayed high they moved her to another hospital.The customer was treated by insulin pump and injections.Customer was treated by intravenous insulin and injections at the hospital.Customer's mother stated that last sunday her daughters insulin pump started to alarm insulin flow block.Customer tried changing everything, the reservoir and infusion set.Customer's mother mentioned that after doing an injection blood glucose came down a bit so customer went back to using insulin pump and blood glucose went up again.Customer wishes to continue troubleshooting for insulin flow block alarm.Customer states they had tried all remedies.Customer was advised that the insulin pump will need to be replaced.Customer was advised to retrieve and save insulin pump settings and to revert to backup plan per healthcare professional's instructions.Insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the sleep current measurement, active current measurement, rewind test, prime/seating test, basic occlusion test, occlusion test, force sensor test, displacement test and delivery accuracy test at 0.08720 inches.No unexpected insulin flow blocked alarm noted.Device received with the audio alert functioning properly.No audio alert anomaly noted.Device alarmed pump error 63 alarm during self test and confirmed in the device history due to broken pin trace on keypad assembly.Device received with pillowing keypad overlay and cracked retainer.
 
Additional Manufacturer Narrative
This report is part of a retrospective review and remediation efforts in response to a warning letter.Updated h9: z-0955-2020.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
KIT MMT-1755K PUMP 630G 3ML BK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer Contact
gerwin de graaff
ceiba norte ind. park #50 road
juncos 00777--386
8185464805
MDR Report Key9222693
Report Number2032227-2019-107966
Device Sequence Number1891885
Product Code OZO
UDI-Device Identifier00763000101527
UDI-Public(01)00763000101527
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1755K
Device Catalogue NumberMMT-1755K
Device Lot NumberHG2FK7D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 10/20/2019
Supplement Date Received by Manufacturer04/22/2021
10/14/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date04/23/2021
05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0955-2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED INF SET.; FRN-UNK-RSVR, UNOMED INF SET
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown